# SDR VJ9800367

- Difficulty date: August 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N462AT
- Make and model: Boeing 737297
- Aircraft serial: 22631
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SIDE MOUNT AREA FOR EYE BROW WINDOW NR 5.  REMOVED CORROSION OUT OF LIMITS, FABRICATED REPAIR DOUBLER FROM 2024 T-3 .063 ABD STRAP REPAIR FROM 7075 T-6 .032 IAW TSR NR B737-53-009, B737 --56-002 AND DWG B737-980006.  TREATED AND PRIMED IAW SRM 51-30-1, TSR NR B737-56-002, B737-53-009, DWG 98-0006.
